# SDR C2XA04BT100

- Difficulty date: September 22, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,689 hours, 11,015 cycles
- System (JASC): 1430 · Fasteners
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE INSPECTION ON RON BTV, MAINTENANCE FOUND SEVERAL FORWARD CABIN EMERGENCY LIGHTS AND LT HAND FORWARD EXTERNAL EMERGENCY LIGHTS INOPERATIVE IN ALL MODES.  RESECURED CONNECTOR TO NR 1 EMERGENCY LIGHT BATTERY AS REQUIRED, OPS CHECKED GOOD IAW EMB145 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
